# SDR UALA2013050703179

- Difficulty date: May 4, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 35,268 hours, 15,545 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 27
- Condition: Inoperative
- Location: Audio Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN CANNOT HEAR OR TRANSMIT ON MINITEL.  TRIED THREE DIFFERENT MINITELS.  REPLACED AUDIO PANEL.
